# SDR 9805599956

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK KEEL ATTACH FITTING BELOW MAIN LANDING GEAR ACTIVATOR FITTING AT FS 699.  REPLACED FITTING (P/N 3915784-505) PER SRM 51-30-2 AND 51-30-5.
